# SDR IPXA12176249

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW DOOR EMERGENCY SLIDE TEST BUTTON,  BUZZER ONLY NO LIGHT.   CLEANED AND RESEATED ASPSU (70WN) CONNECTOR PLUG (70WNA).  WARNING LIGHT OPS CHECKED GOOD IAW AMM 52-73-11-04. OK FOR SERVICE.
